# SDR R61A201802170195

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 36,919 hours, 23,081 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Processor
- Condition: Malfunctioned
- Location: Nr 2 Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS MAU 2B FAILED, DECLARED EMERGENCY, DIVERTED, AND  LANDED WITHOUT INCIDENT. R & R THE NR 2 MAU NIC PROCESSOR NR  2,  MOD 4 IAW AMM 31-41-04,  OPS CHECKED GOOD.
